# SDR AALA20021414

- Difficulty date: October 1, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, L1 DOOR MOUNTED PORTABLE EMERGENCY EXIT LIGHT DAMAGED.  REPLACED L1 DOOR MOUNTED PORTABLE EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
